# SDR SIMA200209406

- Difficulty date: March 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240921802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND FLOORBEAM 40 TO BE CORRODED.  REPLACED FLOORBEAM 40 IAW ATR 42 SRM 51-25-02.  (M)
